I took Loestrin for a very short time(a month or so) and i stopped about 3 weeks ago and i still have yet to have a period. also took 2 EPT a few days ago and both were negative. why haven't i had a period yet?
8 Feb 2012
Your cycle may just be messed up. Did you quit mid-cycle or at the end of a pack? If you quit mid-cycle, your body is just confused. Have you been using another form of birth control since you discontinued the Pill? You will likely start soon. Give yourself 2-3 more weeks, if you see nothing, then you might consult your GYN. If the pregnancy tests were negative, it is very unlikely that you are pregnant, especially if you are using some other form of birth control (and I hope you are if you do not want to be pregnant!) Just give your body's hormones time to adjust to the change. You may find that you are a bit irregular these first few months off the Pill. Are you trying to get pregnant or did you just change your mind about that form of birth control?
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
... only every 3-4 months. My doctor told me Yasmin was bad and suggested I take Loestrin 24. After my last pack of Yasmin, I had period and started ...
2 answers • 29 Feb 2012
Loestrin 24 Fe - I have been taking loestrin for about 4 months now and this month I have missed my?
... period. I am sexually active but my boyfriend and I used a condom every time and he also uses the pullout method for triple protection. None of ...
1 answer • 14 Apr 2012
Loestrin 24 Fe - missed period...I have been taking this pill for a year and a half. the last time I
... had sex was the end of nov. I've had two periods (dec&jan) since then but this month I haven't gotten my period. missed a few pills ...
1 answer • 18 Feb 2014